# SDR 2022FA0000101

- Difficulty date: February 8, 2022
- Submitted: February 24, 2022
- Operation: General aviation
- Aircraft: N300WK
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20117
- Aircraft time: 3,310 hours, 2,279 cycles
- Engine: Hnywl AS90711A
- Engine time: 3,310 hours, 2,279 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35060004
- Part serial: 430
- Condition: Sheared
- Part time: 3,310 hours, 2,279 cycles
- Component: Engine, Honeywell, HTF7000
- Component part number: AS90711A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON RT ENGINE START IN MIA THERE WAS NO ROTATION. NO ADVANCE INDICATIONS OF ANY ISSUES. VERIFIED BLEED AIR AVAILABILITY AND START VALVE FUNCTION, FOUND OK. STARTER OIL LEVEL WAS GOOD. REMOVED AIR TURBINE STARTER AND FOUND SHAFT SHEARED. REMOVED RH ENGINE ATS PN 3506000-4 SN 430 AND INSTALLED OVERHAULED ATS PN 3506000-4 SN 793. ATS TT 3309.7 CYCLES 2279
